# SDR GLBA201203281

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 30,204 hours, 31,272 cycles
- Engine: Pwa PW118
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Part serial: 711
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C PACKS SMOKE ON GROUND.  MX REPLACED THE LT GROUND COOLING FAN, OPS CHECKED GOOD REF MM 21-51-03.
